# SDR SWAA2021080534918

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF IS CORRODED / REPLACED CORRODED FWD PIT FLOOR PANEL 120CF; VERIFIED MATERIAL AS .071; 2024 T3; ATAG # A39946; AND FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01
